# SDR R61A2021032700293

- Difficulty date: March 3, 2021
- Submitted: March 27, 2021
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 39,468 hours, 24,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Door
- Part number: 17086668403
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF III WASTE ACCESS DOOR HAS CORROSION. REPLACED IAW AMM 53-03-60
